MathSciNet Relay Station
MathSciNet bibliographic data
MR2904479 60K37 (60F10)
Watbled, Frédérique Concentration inequalities for disordered models. ALEA Lat. Am. J. Probab. Math. Stat. 9 (2012), 129–140.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement